"Some Asymptotic Results on Box-Cox Transformation Methodology" by Zhenlin YANG
 

Some Asymptotic Results on Box-Cox Transformation Methodology

Publication Type

Journal Article

Publication Date

1996

Discipline

Economics

Research Areas

Econometrics

Publication

Communications in Statistics: Theory and Methods

Volume

25

First Page

403

Last Page

415

ISSN

0361-0926

Identifier

10.1080/03610929608831703

Publisher

Taylor and Francis

Additional URL

https://doi.org/10.1080/03610929608831703

This document is currently not available here.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 7
  • Usage
    • Abstract Views: 15
  • Captures
    • Readers: 7
see details

Share

COinS